# SDR FDEA201110074352

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 20,955 hours, 11,186 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7700 · Engine Indicating System
- Part: Ecu
- Part number: 1797M63P08
- Part serial: ECDD7212
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE POSSIBLE COMPRESSOR STALL WHILE DESCENDING.  HEARD A POP ON LT SIDE AND NOTICED NR1 N1 RPM AT 20 PERCENT, EGT AT 700 DEG, AT N2 58 PERCENT ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS.  ENGINE APPEARED TO RECOVER TO NORMAL AFTER LANDED & TAXIED CLEAR OF RUNWAY.   R & R NR 1 ENGINE ECU IAW MM 73-21-01-04,  PERFORMED BORESCOPE INSPECTION OF HPC STAGES 1,6 AND 12, REF AMM 72-31-00-6 AND HPT STAGE 1 REF AMM 72-53-00-6. IAW WITH AMM 72-00-00-6, PARA 7G 4-5 STALL INSPECTION.  NO LIMITING DEFECTS NOTED. OK FOR CONTINUED SERVICE.  PERFORMED POWER ASSURANCE TEST IAW A300JRH. NO DEFECTS NOTED.
